# SDR DALA2019092705591

- Difficulty date: September 26, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 65,249 hours, 26,609 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Dented
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1288499) DURING INSPECTION FOUND DENT ON TAILCONE SKIN FROM STA 1190 AND RBL 6. REPAIRED PER B737-800 SRM 53-80-70 REPAIR 1, SRM 51-70-05 REPAIR 1 AND SRM 51-70-05.
